MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY,FOLEY,100% SILICONE,16FR,10ML,LF

MEDLINE INDUSTRIES LP; TRAY,FOLEY,100% SILICONE,16FR,10ML,LF
Catalog Number DYND11519H
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the catheter burst inside the patient and a new catheter was inserted.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Foley balloon burst.

Common Device Name
TRAY,FOLEY,100% SILICONE,16FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key20562259
Report Number1417592-2024-00921
Device Sequence Number8886018
Product Code OHR
UDI-Device Identifier10080196809790
UDI-Public10080196809790
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11519H
Device Lot Number96924030002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown